# SDR SIMA20141018004

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 32,070 hours, 27,195 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Defective
- Location: Ground Air
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO & MANUAL PRESSURIZATION INOPERATIVE.  MAX DELTA P ACHIEVED DURING FLIGHT .4 PSI ALL AOM 1 PROCEDURES ACCOMPLISHED.  R & R GND CONNECTION VLV IAW AMM 21-22-04.  OPERATIONS CHECKED GOOD.
